# SDR AALA202211183680

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 62,128 hours, 26,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L-1 DOOR GUST LOCK DOESNÏ¿½T LOCK. ADJUSTED GUIDE ARM (AALA202211187562) AND DOOR STOP PINS (AALA202211183680) PER AMM 52-11-00. OPERATIONAL CHECK GOOD.
